# SDR AALA201811263003

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 19,144 hours, 7,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT TRANSITION PANEL IN THE FORWARD CARGO BAY,  BS 500D+7 - 500I,  STRINGER 24R.  ACCOMPLISHED A SPLICE REPAIR IAW SRM 53-00-53-2R-5.
